Ver todas las categorías

Excedrin Tension Headache Pain Relief Caplets, Aspirin Free, 24 CT

5.0
(1454)


Cómo conseguirlo




Información

Excedrin Tension Headache Pain Relief Caplets, Aspirin Free, 24 CT
24 u., 0.1 lb. N.° de artículo 982184
  • One bottle of 24 Excedrin Tension Headache Relief Caplets Without Aspirin
  • Aspirin-free tension headache medication that quickly relieves headaches and pain caused by tension and stress
  • Delivers muscle ache, shoulder and neck pain relief
  • With acetaminophen and caffeine to temporarily relieve pain caused by headaches and muscle aches
  • Contains a trusted formula that combines a pain reliever and an amplifier
  • Effectively relieves tension-type headaches in convenient caplet form

Excedrin Tension Headache Relief Caplets are a fast-acting, aspirin-free alternative that provides head, neck and shoulder pain relief quickly. Combining acetaminophen with caffeine, this headache medicine delivers an effective formula with both a pain reliever and an amplifier to treat the headaches associated with neck and shoulder pain caused by tension and stress. These Excedrin caplets relieve minor pain caused by tension headaches and muscular aches. Get fast relief from your headache, neck and shoulder pain with this aspirin free pain reliever.

Specifications
ProblemaAlivio del dolor
FormularioTablets, capsules & caplets
Key ingredientIbuprofen
Product typeAnalgésicos
Cantidad1-60 ct

Ingredientes

Active Ingredients: In each caplet: Acetaminophen 500 mg - Pain reliever. Caffeine 65 mg - Pain reliever aid.

Inactive Ingredients: Benzoic acid, D&C red no. 27 aluminum lake, FD&C blue no. 2 aluminum lake, FD&C yellow no. 6 aluminum lake, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, pregelatinized starch, stearic acid, talc, titanium dioxide.

Indicaciones

  • do not use more than directed
  • adults and children 12 years and over: Take 2 caplets every 6 hours; not more than 6 caplets in 24 hours
  • children under 12 years: Ask a doctor.

Advertencia(s)

Allergy alert: Acetaminophen may cause severe skin reactions. Los síntomas pueden incluir:

  • enrojecimiento de la piel
  • ampollas
  • erupción

En caso de reacción alérgica, suspender el uso y acudir al médico de inmediato. 

Advertencia sobre la salud hepática: este producto contiene acetaminofén. Puede sufrir daño hepático grave si toma

  • more than 6 caplets in 24 hours, which is the maximum daily amount
  • con otros medicamentos que contengan acetaminofén
  • 3 o más bebidas con alcohol al día mientras usa este producto

Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat.

No usar

  • if you are allergic to acetaminophen
  • con ningún otro medicamento que contenga acetaminofén (con o sin receta). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.

Consulte a un médico antes de usar si

  • you have liver disease

Consulte a un médico o farmacéutico antes de usar si está

  • tomando warfarina, un medicamento anticoagulante

Deje de usarlo y consulte a su médico si

  • any new symptoms occur
  • painful area is red or swollen
  • pain gets worse or lasts for more than 10 days
  • fever gets worse or lasts for more than 3 days

Estos podrían ser indicios de una afección grave

Si está embarazada o en período de lactancia, consulte a un profesional médico antes de usar. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Es fundamental buscar atención médica para adultos y niños rápidamente, aunque no advierta ningún signo o síntoma.

Productos relacionados

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Excedrin Tension Headache Pain Relief Caplets, Aspirin Free, 24 CT

5.0
(1454)